MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. ZIMMER AIR DERMATOME II HOSE: DRAEGER, 3 M

ZIMMER SURGICAL, INC. ZIMMER AIR DERMATOME II HOSE: DRAEGER, 3 M
Catalog Number 00885100202
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there is no air because it has a leak.There is no information provided regarding the timing of the event or if there was any patient involvement/harm that may have occurred.Due diligence is complete, there is no additional information is available.
 
Additional Manufacturer Narrative
An investigation into the reported event has been initiated under (b)(4).Once the investigation has been completed, a follow up report will be submitted with the investigation results and any actions taken by the manufacturer.E1: telephone: (b)(6).G2: foreign: spain.
 
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).The following sections have been corrected/updated: b4, b5, d2, d4, e1, g1, g3, g6, h1, h2, h3, h4, h6, and h11.No product was returned; functional and/or dimensional evaluations could not be performed.Visual evaluation of the provided picture found no related issues or damage.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.The event cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
There is no additional information available.

Brand Name
ZIMMER AIR DERMATOME II HOSE: DRAEGER, 3 M
Common Device Name
DERMATOME
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key20268852
Report Number0001526350-2024-01110
Device Sequence Number3531295
Product Code GFD
UDI-Device Identifier00889024376106
UDI-Public(01)00889024376106(11)220525(10)65520737
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00885100202
Device Lot Number65520737
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2024
Supplement Date Received by Manufacturer03/04/2025
Initial Report FDA Received Date09/20/2024
Supplement Report FDA Received Date03/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/26/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexPrefer Not To Disclose